# SDR UPS96805965

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fs 50-67
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED HEAVY CORROSION DAMAGE ON FINGER STR DOUBLER FS 50 TO 67 LONG 21L.  REPLACED FINGER DOUBLER PER SRM 51-1-21.
